User Profile
I have had a Mirena IUD for almost 8 months. I had the usual cramping and bleeding for a few months after getting it. I haven't had any bleeding or cramping since then. For the past few days I have had a little bit of blood when I wipe and I have been cramping a lot today. Also, it feels weird when I try to sleep on my stomach. I was just wondering if anyone has any knowledge of IUD's and wether or not I should be concerned.
Did you find this post helpful?
|

replied January 20th, 2008
Extremely eHealthy
No, you should not be too concerned, but you should know that ovarian cysts are common with Mirena. That can be a cause of pain and bleeding, actually. It can also be your normal period.

Only about 20% of women actually lose their periods, so most women do have occasional bleeding and spotting.
|
Did you find this post helpful?
Quick Reply
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...